# SDR FDEA202405230722

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N111FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64060
- Aircraft time: 6,567 hours, 3,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000868
- Condition: Dented
- Location: Zone 600
- Part time: 6,567 hours, 3,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AFT FLAP, LOWER SURFACE, DENT NEAR INBOARD EXTERNAL HINGE. RH WING, INBOARD AFT FLAP, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG   201 (SHEET 4) NOTE A AND SRM 51-70-03-0G PAR 5.L FIG 16 REV 88 DEC 15/2023
